Nurofen Rapid Relief Max Strength 400Mg 20 Capsules

€11.00

Code CED69FDFB201E24D

Rapid relief for pain. Contains ibuprofen.

Add to Basket
Product Information

Nurofen Rapid Release soft gel capsules contain the same active ingredient, Ibuprofen, as Nurofen Tablets but in a soluble liquid form that’s easy to swallow and absorbed quickly into your bloodstream.

  • Take with water.
  • Adults and children from 12 years: Take 1 tablet with water, up to 3 times a day if required. Leave at least 4 hours between doses (maximum 3 tablets in 24 hours).
  • Do not give Nurofen Rapid Relief Tablets to children under 12 years. Nurofen for Children have a separate range of products which are available for children from 3 months (weighing over 5kg) to 12 years of age.
  • For detailed dosing instructions and safety information please refer to product information leaflet.

How To Use

Adults and children over 12 years:

  • Take 1 capsule with water and subsequently, if necessary, one capsule every 4 hours.
  • Do not take more than 3 capsules in any 24 hour period.
  • Do not chew the capsules.
  • If in adolescents this medicinal product is required for more than 3 days, or if symptoms worsen a doctor should be consulted.


Elderly:

  • NSAIDs should be used with particular caution in elderly patients who are more prone to side-effects.
  • This product is intended for short term use only.
  • You should take the lowest dose for the shortest time necessary to relieve your symptoms.
  • You should not take Nurofen Rapid Relief Maximum Strength 400mg Liquid Capsules for longer than 3 days unless your doctor tells you to do so.
  • If you take more Nurofen Rapid Relief Maximum Strength 400mg Liquid Capsules than you should:
  • If you have taken more Nurofen Rapid Relief Maximum Strength 400mg Liquid Capsules than you should, or if your children have taken this medicine by accident always contact a doctor or nearest hospital to get an opinion on the risk and advice on action to be taken.
  • The symptoms can include nausea, stomach pan, vomiting, (may be blood streaked), headache, ringing in the ears, confusion and shaky eye movement.
  • At high doses drowsiness, chest pain, palpitations, loss of consciousness, convulsions (mainly in children), weakness and dizziness, blood in urine, cold body feeling, and breathing problems have been reported.

If you forget to take Nurofen Rapid Relief Maximum Strength 400mg Liquid Capsules:

  • Take your tablets as usual.
  • Do not take a double dose to make up for forgotten tablets.
  • If you have any further questions on the use of this product, ask your doctor or pharmacist.
Active Ingredients

The active substance is ibuprofen 400mg.

The other ingredients are Polyethylene Glycol 600, Potassium Hydroxide, Sorbitol Liquid, partially dehydrated, Gelatin, Purified Water, Ponceau 4R (E124), Lecithin, medium chain triglycerides, Titanium Dioxide, Propylene Glycol, isopropyl alcohol and HPMC 2910/Hypromellose 3cP.

Delivery Info

Ronaghan's Pharmacy offer you delivery to Ireland & UK or a click & collect service.

Click & Collect from our store at 5 The Diamond, Monaghan Town. County Monaghan H18 XC60

FREE DELIVERY on orders over €39 to Ireland and Northern Ireland. A charge of €4.95 applies for orders under €39 . Delivery is €8.50 to UK.

Please allow 2-3 working days for delivery to Ireland and Northern Ireland and 3-5 working days for delivery to UK.

Free delivery on Online Gift Vouchers.

Please visit our Delivery page for more info »?

Returns Policy

We are sorry that you are seeking information on a return or refund, we will endeavor to solve any problems or queries you may have.
Please send the returns information to our email address order@ronaghans.ie within 14 days from the date of receipt. If the item is passed 28 days we are able to issue a gift certificate for Ronaghan’s Pharmacy.
Read our complete Returns Policy here »

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty